# SDR CA190531009

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,831 hours
- System (JASC): 2810 · Fuel Storage
- Part: Union
- Part number: B030100516
- Condition: Damaged
- Location: Rt Wing Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REMOVAL OF THE RH FWD VENT LINE, TECHNICIANS FOUND AN AXIAL SWAGE UNION (IDENTIFIED AS `UNION, STRAIGHT` IN DHC-8-400 IPC 28-11-21, FIG. 1, ITEM 520) PLACED ON THE LINE, BUT NOT SWAGED ONTO THE LINE. THE UNION WAS LOCATED UNDER PANEL 622CT BETWEEN YW 136.6 AND YW 156.2 ON THE RH WING. THE AIRCRAFT HAD BEEN IN FOR A C1 CHECK BACK IN 2016, BUT MINIMAL WORK WAS DONE IN THE FUEL TANKS. HIGH PROBABILITY THE UNION WAS IN THE STATED CONDITION AT THE TIME OF DELIVERY FROM THE MANUFACTURER. (TC# 20190531009)
